American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Sehie Park and Kwang Sik Jeong. A general coincidence theorem on contractible spaces. Proc. Amer. Math. Soc. 124 (1996) 3203-3206. MR 1343718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Won Kyu Kim. Remark on a generalized quasivariational inequality . Proc. Amer. Math. Soc. 103 (1988) 667-668. MR 943102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chung Wei Ha. On a minimax inequality of Ky Fan . Proc. Amer. Math. Soc. 99 (1987) 680-682. MR 877039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wen Xiong Chen and Wei Yue Ding. Scalar curvatures on $S\sp 2$ . Trans. Amer. Math. Soc. 303 (1987) 365-382. MR 896027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. Komiya. Coincidence theorem and saddle point theorem . Proc. Amer. Math. Soc. 96 (1986) 599-602. MR 826487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael A. Geraghty and Bor-Luh Lin. Topological minimax theorems . Proc. Amer. Math. Soc. 91 (1984) 377-380. MR 744633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. F. McClendon. Minimax theorems for ANRs . Proc. Amer. Math. Soc. 90 (1984) 149-154. MR 722434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. F. McClendon. Minimax and variational inequalities for compact spaces . Proc. Amer. Math. Soc. 89 (1983) 717-721. MR 719003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Viorel Barbu. Hamiltonian systems in a neighborhood of a saddle point . Trans. Amer. Math. Soc. 245 (1978) 291-307. MR 511411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information   
View Article: PDF

[11] D. G. Bourgin. Set valued transformations. Bull. Amer. Math. Soc. 78 (1972) 597-599. MR 0324640.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1